# SDR UPS06M47135

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT WING INBOARD SLAT HAS A 16 INCH CRACK ON THE INBOARD END.  A/C FERRIED TO SDF FOR REPAIR.  REMOVED RT INBD SLAT PER MM 27-80-20-4. OK TO INSTALL NEW SLAT. INSTALLED RT NR 1 SLAT TO STEP NR 1 ALL BOLTS REQUIRE TORQUE AND SECURE PERFORMED IAW MM 27-80-20-4. COMPLETED TO SUBTASK 27-80-20-865-012. AO T BOLTS TORQUED. INSTALLED RT NR 1 SLAT COMMON TRACK ECCENTRIC THRU STUD REF AMM 27-80-20-4 (REF LP 601589)
